On compensating nonlinear distortions of an OFDM system using an efficient adaptive predistorter

Hyun Woo Kang, Yong Soo Cho, Dae Hee Youn. On compensating nonlinear distortions of an OFDM system using an efficient adaptive predistorter. IEEE Transactions on Communications, 47(4):522-526, 1999. [doi]

@article{KangCY99,
  title = {On compensating nonlinear distortions of an OFDM system using an efficient adaptive predistorter},
  author = {Hyun Woo Kang and Yong Soo Cho and Dae Hee Youn},
  year = {1999},
  doi = {10.1109/26.764925},
  url = {http://dx.doi.org/10.1109/26.764925},
  researchr = {https://researchr.org/publication/KangCY99},
  cites = {0},
  citedby = {0},
  journal = {IEEE Transactions on Communications},
  volume = {47},
  number = {4},
  pages = {522-526},
}